MAUDE Adverse Event Report: ENCORE MEDICAL L.P. 3DKNEE; INSERT, 3D EX SZ 10LT 9MM

ENCORE MEDICAL L.P. 3DKNEE; INSERT, 3D EX SZ 10LT 9MM
Model Number 391-09-710
Health Effect - Clinical Code Osteolysis (2377)
Date of Event 12/03/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery - due to the tibial loosening and significant poly compression.The patient had osteolysis from the poly through the screw holes.
 
Additional Manufacturer Narrative
The reason for this revision surgery was due to tibial loosening and significant poly compression.The previous surgery and the revision detailed in this investigation occurred over 6 years and 8 months apart.There is no information in this complaint about any patient injuries, activities, or accidents that may have contributed to the need for this revision surgery.There are no reported pre-existing patient health conditions.The healthcare professional indicated there was a significant adverse event to the patient.There was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was not made available to djo surgical for examination.A review of the implant device history records (dhr) shows that the reported component used in the previous surgery met design and manufacturing requirements.There were no non-conforming material reports (ncmrs) associated with the product that may have contributed to the event.The device was within its expiration date at the time of use during the previous surgery.Customer complaint history of the reported device showed no present trends or on-going issues that are in need of review.The root cause of this complaint was a revision surgery due to tibial loosening and significant poly compression.There were no findings during this investigation that indicate that the reported device was the source or had a direct connection with the event.There are multiple factors that may contribute to the event that are outside the control of djo surgical such as: excessive loading, poor bone density, inadequate soft tissue support, degenerative tissue, patient bone deterioration, patient activities or trauma.Inventory containment is not required as there are no indications of a product or process issue affecting implant safety or effectiveness.

Brand Name
3DKNEE
Common Device Name
INSERT, 3D EX SZ 10LT 9MM
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
MDR Report Key8175067
Report Number1644408-2018-01157
Device Sequence Number2025623
Product Code JWH
UDI-Device Identifier00888912118996
UDI-Public(01)00888912118996
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K091956
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date06/30/2016
Device Model Number391-09-710
Device Catalogue Number391-09-710
Device Lot Number59601902
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/03/2018
Supplement Date Received by Manufacturer12/21/2018
Initial Report FDA Received Date12/18/2018
Supplement Report FDA Received Date01/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
311-02-108, LOT A1000000; 311-02-108, LOT A1000000
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age59 YR